Alert archive / Georgia / River Flood Warnings in 2020

River Flood Warning 115, NWS Atlanta, GA

February 7, 2020Pulaski County, Georgia

NWS Atlanta, GA issued this river flood warning at Feb 7, 2020, 11:01 AM EST for Pulaski County, Georgia. It was in force for 35 hr.

The area

The outline as issued.

The facts

Issued
Feb 7, 2020, 11:01 AM EST (16:01 UTC)
Expired
Feb 8, 2020, 9:33 PM EST
In force
35 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County Pulaski County, GA

The radar

The Robins AFB radar (KJGX), 50 km from the middle of the area, began a volume at 16:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tucsawhatchee Creek near Hawkinsville (TSCG1). The gauge peaked at 13.21 ft at Feb 8, 2020, 12:00 AM EST.

actionminormoderate5101502/0702/0802/0902/10
Action stage
9 ft
Minor stage
11 ft
Moderate stage
16 ft
Major stage
21 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02215100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

928 
WGUS42 KFFC 071601
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1101 AM EST Fri Feb 7 2020

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Tucsawhatchee Creek near Hawkinsville affecting Pulaski County


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC235-080600-
/O.NEW.KFFC.FL.W.0115.200207T1601Z-000000T0000Z/
/TSCG1.1.ER.200207T1545Z.200207T1545Z.000000T0000Z.NO/
1101 AM EST Fri Feb 7 2020

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Tucsawhatchee Creek near Hawkinsville.
* From this morning until further notice.
* At 10 AM Friday the stage was 11.0 feet...and rising.
* Flood stage is 11 feet.
* At 11 feet...Flood stage is reached. Minor flooding of 
  woodlands...fields and pastures begin upstream and downstream from 
  the gage on Georgia Highways 257 and 27.


&&

LAT...LON 3231 8361 3224 8342 3218 8342 3225 8364


$$
5 follow-up statements
214 
WGUS82 KFFC 072019
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
319 PM EST Fri Feb 7 2020

...The Flood Warning continues for the following rivers in Georgia...
  Towaliga River near Juliette affecting Monroe County 

  Ocmulgee River near Macon affecting Bibb...Houston...Jones...
  Monroe and Twiggs Counties 

  Echeconnee Creek near Byron affecting Bibb...Crawford...Houston 
  and Peach Counties 

  Tucsawhatchee Creek near Hawkinsville affecting Pulaski County 


GAC207-081019-
/O.CON.KFFC.FL.W.0108.000000T0000Z-000000T0000Z/
/TOWG1.1.ER.200207T0839Z.200207T1930Z.000000T0000Z.UU/
319 PM EST Fri Feb 7 2020

The Flood Warning continues for
  The Towaliga River near Juliette.
* Until further notice.
* At 2 PM Friday the stage was 17.2 feet...and steady.
* Minor flooding will continue.
* Flood stage is 16 feet.
* At 18 feet...Minor flooding expands into woodlands and fields 
  upstream and downstream from the gage on Monticello Highway or 
  Georgia Highway 83.  Portions of Byars Road and numerous private 
  access roads near the river will flood.


&&

LAT...LON 3316 8396 3316 8382 3310 8382 3310 8396


$$

GAC021-153-169-207-289-081019-
/O.CON.KFFC.FL.W.0100.000000T0000Z-200211T0345Z/
/MACG1.1.ER.200207T0006Z.200208T0600Z.200210T2145Z.NO/
319 PM EST Fri Feb 7 2020

The Flood Warning continues for
  The Ocmulgee River near Macon.
* Until Monday evening.
* At 2 PM Friday the stage was 24.3 feet...and rising.
* Minor flooding will continue.
* Flood stage is 18 feet.
* The river will continue rising to near 24.5 feet by after midnight 
  tonight. The river will fall below flood stage Monday afternoon.
* At 25 feet...Minor flooding expands further into the woodlands 
  and over the Macon GreenWay Ocmulgee Heritage Trail north of the 
  Martin Luther King Boulevard bridge. The flood waters will be up to
  5 feet deep on portions of the trail. Large portions of 
  agricultural lands just east and south of Macon will be under 1 to 
  7 feet of water.


&&

LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
      3263 8359 3274 8363             

$$

GAC021-079-153-225-081019-
/O.CON.KFFC.FL.W.0116.000000T0000Z-000000T0000Z/
/BYNG1.1.ER.200207T1522Z.200207T1945Z.000000T0000Z.UU/
319 PM EST Fri Feb 7 2020

The Flood Warning continues for
  The Echeconnee Creek near Byron.
* Until further notice.
* At 3 PM Friday the stage was 15.5 feet...and rising.
* Minor flooding will continue
* Flood stage is 15 feet.
* At 15 feet...Flood stage is reached. Minor flooding of woodlands 
  occurs upstream and downstream from the gage on Houston Road. 
  Portions of creek access roads and low lying areas will begin to 
  flood.


&&

LAT...LON 3280 8391 3284 8386 3274 8374 3269 8358
      3263 8355 3269 8379             

$$

GAC235-081019-
/O.CON.KFFC.FL.W.0115.000000T0000Z-000000T0000Z/
/TSCG1.1.ER.200207T1545Z.200207T1945Z.000000T0000Z.NO/
319 PM EST Fri Feb 7 2020

The Flood Warning continues for
  The Tucsawhatchee Creek near Hawkinsville.
* Until further notice.
* At 2 PM Friday the stage was 11.9 feet...and rising.
* Minor flooding will continue.
* Flood stage is 11 feet.
* The creek will continue to rise to near 13 feet by this evening, then
  begin falling Saturday afternoon. The creek will fall below flood stage
  late Saturday evening.
* At 11 feet...Flood stage is reached. Minor flooding of 
  woodlands...fields and pastures begin upstream and downstream from 
  the gage on Georgia Highways 257 and 27.


&&

LAT...LON 3231 8361 3224 8342 3218 8342 3225 8364


$$
837 
WGUS82 KFFC 080112
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
812 PM EST Fri Feb 7 2020

...The Flood Warning continues for the following rivers in Georgia...
 
  Yellow River near Conyers below Milstead affecting Newton and 
  Rockdale Counties 

  Ocmulgee River near Macon affecting Bibb...Houston...Jones...
  Monroe and Twiggs Counties 

  Tucsawhatchee Creek near Hawkinsville affecting Pulaski County 

 
...The Flood Warning continues for the following rivers in Georgia...
  Towaliga River near Juliette affecting Monroe County 

  Ocmulgee River near Dames Ferry affecting Jones and Monroe 
  Counties 


GAC207-081512-
/O.CON.KFFC.FL.W.0108.000000T0000Z-000000T0000Z/
/TOWG1.1.ER.200207T0839Z.200207T1930Z.000000T0000Z.UU/
812 PM EST Fri Feb 7 2020

The Flood Warning continues for
  The Towaliga River near Juliette.
* Until further notice.
* At 7 PM Friday the stage was 16.5 feet, and falling.
* Minor flooding is occurring.
* Flood stage is 16 feet.
* At 16 feet...Minor flooding of woodlands in the natural flood 
  plain begins along the river.  Low lying areas of Byars Road...
  downstream and right bank from the gage on Monticello Highway or 
  Georgia Highway 83 will begin to flood.
  

&&

LAT...LON 3316 8396 3316 8382 3310 8382 3310 8396


$$

GAC169-207-081512-
/O.CON.KFFC.FL.W.0120.000000T0000Z-000000T0000Z/
/DFYG1.1.ER.200207T2020Z.200207T2215Z.000000T0000Z.NO/
812 PM EST Fri Feb 7 2020

The Flood Warning continues for
  The Ocmulgee River near Dames Ferry.
* Until further notice.
* At 7 PM Friday the stage was 16.2 feet...falling.
* Minor flooding is occurring.
* Flood stage is 16 feet.
* At 16.0 feet...Minor flooding of woodlands in the natural flood 
  plain begins along the river.  Low lying areas and portions of 
  river access roads...upstream and downstream from the gage on Dames
  Ferry Road or Georgia Highway 18 will begin to flood.

&&

LAT...LON 3313 8385 3314 8378 3303 8369 3293 8367
      3290 8372 3301 8376             

$$

GAC021-153-169-207-289-081512-
/O.EXT.KFFC.FL.W.0100.000000T0000Z-200212T1200Z/
/MACG1.1.ER.200207T0006Z.200208T1200Z.200212T0600Z.NO/
812 PM EST Fri Feb 7 2020

The Flood Warning continues for
  The Ocmulgee River near Macon.
* Until Wednesday morning.
* At 7 PM Friday the stage was 25.1 feet...and rising.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 18 feet.
* The river will continue rising to near 25.6 feet by Saturday 
  morning. The river will fall below flood stage early Wednesday 
  morning.
* At 25 feet, Minor flooding expands further into the woodlands 
  and over the Macon GreenWay Ocmulgee Heritage Trail north of the
  Martin Luther King Boulevard bridge. The flood waters will be up 
  to 5 feet deep on portions of the trail. Large portions of 
  agricultural lands just east and south of Macon will be under 1 
  to 7 feet of water.
  

&&

LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
      3263 8359 3274 8363             

$$

GAC235-081512-
/O.EXT.KFFC.FL.W.0115.000000T0000Z-200209T0807Z/
/TSCG1.1.ER.200207T1545Z.200208T0500Z.200209T0207Z.NO/
812 PM EST Fri Feb 7 2020

The Flood Warning continues for
  The Tucsawhatchee Creek near Hawkinsville.
* Until late Saturday night.
* At 7 PM Friday the stage was 12.9 feet...and rising.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 11 feet.
* The river will continue rising to near 13.2 feet by after Saturday
  morning. The river will fall below flood stage late Saturday
  evening.
* At 13 feet...Minor flooding continues in the woodlands...fields 
  and pastures upstream and downstream from the gage on Georgia 
  Highways 257 and 27.
  

&&

LAT...LON 3231 8361 3224 8342 3218 8342 3225 8364


$$

GAC217-247-081512-
/O.EXT.KFFC.FL.W.0076.000000T0000Z-200208T1948Z/
/MYRG1.1.ER.200207T0113Z.200207T1545Z.200208T1348Z.UU/
812 PM EST Fri Feb 7 2020

The Flood Warning continues for
  The Yellow River near Conyers below Milstead.
* Until Saturday afternoon.
* At 7 PM Friday the stage was 13.3 feet...and falling.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 11 feet.
* The river will continue to fall to below flood stage by Saturday 
  morning.
* At 13 feet...Minor flooding continues to expand into the 
  woodlands...fields and pasture along the river upstream and 
  downstream from the gage on Gees Mill Road in Rockdale County. Most
  of Sockwell Road by the river in Newton County will be flooded with
  up to 4 feet of water. Minor flooding also occurs in Newton County 
  in the Riverside Estates Travel and Trailer Park. Any trailers near
  the river may need to be moved to higher ground. A playground by 
  the river will begin to flood.
  

&&

LAT...LON 3366 8399 3371 8395 3359 8387 3356 8393


$$
850 
WGUS82 KFFC 081336
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
836 AM EST Sat Feb 8 2020

...The Flood Warning continues for the following rivers in Georgia...
 
  Tucsawhatchee Creek near Hawkinsville affecting Pulaski County 

 
GAC235-090335-
/O.EXT.KFFC.FL.W.0115.000000T0000Z-200209T0624Z/
/TSCG1.1.ER.200207T1545Z.200208T0445Z.200209T0024Z.NO/
836 AM EST Sat Feb 8 2020

...Flood Warning extended until late tonight...The Flood Warning 
continues for
  The Tucsawhatchee Creek near Hawkinsville.
* Until late tonight.
* At 8 AM Saturday the stage was 12.5 feet...and falling.
* Minor flooding will continue.
* Flood stage is 11 feet.
* The river will continue to fall to below flood stage by this 
  evening.
* At 13 feet...Minor flooding continues in the woodlands...fields 
  and pastures upstream and downstream from the gage on Georgia 
  Highways 257 and 27.


&&

LAT...LON 3231 8361 3224 8342 3218 8342 3225 8364


$$
687 
WGUS82 KFFC 081834
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
134 PM EST Sat Feb 8 2020

...The Flood Warning continues for the following rivers in Georgia...
  Ocmulgee River near Macon affecting Bibb...Houston...Jones...
  Monroe and Twiggs Counties 

  Tucsawhatchee Creek near Hawkinsville affecting Pulaski County 

  Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
  Counties 


GAC021-153-169-207-289-090833-
/O.CON.KFFC.FL.W.0100.000000T0000Z-200212T0130Z/
/MACG1.1.ER.200207T0006Z.200208T0945Z.200211T1930Z.NO/
134 PM EST Sat Feb 8 2020

The Flood Warning continues for
  The Ocmulgee River near Macon.
* Until Tuesday evening.
* At 1 PM Saturday the stage was 25.2 feet...and falling.
* Minor flooding will continue.
* Flood stage is 18 feet.
* The river will continue to fall to below flood stage by Tuesday 
  early afternoon.
* At 25 feet...Minor flooding expands further into the woodlands 
  and over the Macon GreenWay Ocmulgee Heritage Trail north of the 
  Martin Luther King Boulevard bridge. The flood waters will be up to
  5 feet deep on portions of the trail. Large portions of 
  agricultural lands just east and south of Macon will be under 1 to 
  7 feet of water.


&&

LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
      3263 8359 3274 8363             

$$

GAC235-090624-
/O.CON.KFFC.FL.W.0115.000000T0000Z-200209T0624Z/
/TSCG1.1.ER.200207T1545Z.200208T0445Z.200209T0024Z.NO/
134 PM EST Sat Feb 8 2020

The Flood Warning continues for
  The Tucsawhatchee Creek near Hawkinsville.
* Until late tonight.
* At 1 PM Saturday the stage was 11.7 feet...and falling.
* Minor flooding will continue.
* Flood stage is 11 feet.
* At 11 feet...Flood stage is reached. Minor flooding of 
  woodlands...fields and pastures begin upstream and downstream from 
  the gage on Georgia Highways 257 and 27.

  
&&

LAT...LON 3231 8361 3224 8342 3218 8342 3225 8364


$$

GAC091-271-315-090833-
/O.CON.KFFC.FL.W.0126.000000T0000Z-000000T0000Z/
/ABBG1.2.ER.200208T1345Z.200213T1200Z.000000T0000Z.NO/
134 PM EST Sat Feb 8 2020

The Flood Warning continues for
  The Ocmulgee River near Abbeville.
* Until further notice.
* At 1 PM Saturday the stage was 12.2 feet...and rising.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 12 feet.
* The river will continue rising to near 15.7 feet by Thursday 
  morning. Additional rises may be possible thereafter.
* At 16 feet...Flooding of farm lands...timberlands...and access 
  roads will occur.


&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$
862 
WGUS82 KFFC 090233
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
933 PM EST Sat Feb 8 2020

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Tucsawhatchee Creek near Hawkinsville affecting Pulaski County

 
GAC235-090303-
/O.CAN.KFFC.FL.W.0115.000000T0000Z-200209T0624Z/
/TSCG1.1.ER.200207T1545Z.200208T0445Z.200208T2215Z.NO/
933 PM EST Sat Feb 8 2020

The Flood Warning is cancelled for
  The Tucsawhatchee Creek near Hawkinsville.
* This takes effect immediately.
* At 8 PM Saturday the stage was 10.6 feet and falling.
* Flood stage is 11 feet.
* The creek will continue to fall.
* At 11 feet, flood stage is reached. Minor flooding of 
  woodlands, fields, and pastures begin upstream and downstream from 
  the gage on Georgia Highways 257 and 27.
  

&&

LAT...LON 3231 8361 3224 8342 3218 8342 3225 8364


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 7, 8:39 AM EST, 2 hours 22 minutes earlier.

Area forecast discussion, Feb 7, 8:39 AM EST, 2 hours 22 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
839 AM EST Fri Feb 7 2020

...Morning Update...

.UPDATE...

Good Morning, ATL! Some lucky folks in the north Atlanta metro may
look up at just the right time to catch some light snow flurries
this morning. Areas of these flurries may also stay along the I-20
corridor west of ATL and the I-85 corridor east-northeast of ATL.
We've also received a few reports of ice this morning, and while
the morning soundings do not represent sleet profiles, this is
likely graupel! Also called snow pellets, this somewhat rare
phenomenon forms when supercooled water droplets freeze when
coming in contact with falling snowflakes. However, no impacts are
expected from any wintry precip around these areas as
temperatures are expected to remain above freezing in the these
areas.

Further north in the GA mountains some light snow accumulations
may be possible, especially along some eastern slopes of the
elevated terrain and in the highest elevations. Outside some
locally higher amounts, only a dusting to around a 1/2 inch is
expected.

Thiem

&&

.PREV DISCUSSION... /Issued 335 AM EST Fri Feb 7 2020/

SHORT TERM /Today through Saturday/...

A short wave in the upper flow will move across the area this morning.
The main concern is will there be accumulating snow over the far northern
counties. The airmass is getting colder and you can't rule out some small
accumulations, most so at the higher elevations and probably most likely
on grassy surfaces and not so much the roads. Maybe a 1/2 inch or less.

Otherwise the lingering light rain/showers will come to an end over areas
farther south. The winds have already increased for some areas and spotty
wind advisory criteria winds(20 mph sustained) can be expected but not
widespread enough for an advisory. The winds will decrease quickly come
evening.

The models are rather inconsistent with another short wave for Saturday.
Depending on the timing and if precip can be produced, there could be
a rain/snow shower mix and possible small accumulations in the northeast
mountains.

Forecast high temperatures are running about 8 to 15 degrees below normal
across the area for today and about 1 to 10 degrees below normal for
Saturday. Forecast low temperatures are running within a few degrees of
normal for tonight.

Overall confidence is medium to high except low for snow amounts.

BDL

LONG TERM /Saturday Night through Thursday/...

The long term portion begins with exiting clipper type system and
high pressure building in its wake. This will be one of the few
dry periods in the extended portion and will be a brief one. The
high just north of the area through will allow for a rather cold
night but seasonal with upper 20s mountains and around freezing
for the remainder of North GA. We should squeeze out one
additional dry day on Sunday but SW flow aloft and departing
surface high should allow for above normal temps again with around
60 for the Atlanta metro and mid to upper 60s for Central GA.

Next system will move in on Mon with good agreement among the long
term guidance on timing. Perturbations in the SW flow aloft will
allow for categorical pops by Monday afternoon. Unfortunately,
rainfall amounts with this system are trending upwards with
another 2 inches possible in areas that do not need it, namely far
North GA. Even worse is the trend in especially the GFS of
stalling the front over the area through Tuesday with an
additional 2 inches transitioning to the metro portions. Overall
for the event, the GFS is showing 2 to 4 inches which almost
certainly create additional flooding concerns for next week.

We never do get out of the SW flow and this just allows wave after
wave to form along the frontal boundary bringing periods of
moderate rainfall through the entire extended. Total QPF from the
GFS for the extended period is on the order of 5 inches across
portions of the area. The only periods of thunder for the extended
will be for portions of Central GA Tuesday into Wednesday.

Deese

AVIATION...
12Z Update...
A mixed bag of MVFR/VFR ceilings will improve through the day.
Lingering light rain and Light snow up north will end.
Surface winds WNW 12-18 kts with gusts 25-30 kts, diminishing
late day/early evening.

//ATL Confidence...12Z Update...
Medium to high confidence for all elements.

BDL

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          46  31  49  32 /  10  10  40  10
Atlanta         43  33  51  34 /  10  20  40   5
Blairsville     37  27  43  28 /  20  20  50  10
Cartersville    43  31  51  31 /  20  20  40   5
Columbus        48  35  57  38 /  20  20  30  10
Gainesville     42  31  46  32 /  20  20  50  10
Macon           50  34  56  36 /  20  10  20   5
Rome            42  31  51  30 /  20  20  40   5
Peachtree City  46  32  54  33 /  10  20  30  10
Vidalia         52  36  59  41 /  20   5   5   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Thiem
LONG TERM....Deese
AVIATION...BDL
Hazardous weather outlook, Feb 7, 4:57 AM EST, 6 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
457 AM EST Fri Feb 7 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-081000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
457 AM EST Fri Feb 7 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

Although the rain has ended across the area, flooding will
continue on many of the creeks, streams and rivers across the
area.

A light rain and snow mix will be possible across far north
Georgia early this morning, mainly in the higher terrain. In the
higher elevations, accumulations of a trace up to a 1/2 inch of
snow will be possible, with locally higher amounts around an inch
across the highest ridgetops. For more information please refer to
our Special Weather Statement.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Light rain and snow mix will be possible across far north Georgia
on Saturday morning, mainly in the higher terrain. A dusting to
less than a half an inch will be possible for the Saturday system
across the Northeast mountains.

Additional moderate rainfall from multiple storm systems through
the extended will exacerbate ongoing river flood issues.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to submit reports of severe weather
through the web by going to weather.gov/atlanta.

In the hours before

Special weather statement, Feb 7, 8:20 AM EST, 2 hours 41 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
820 AM EST Fri Feb 7 2020

GAZ022>025-030>035-041>045-071815-
Forsyth-Hall-Banks-Jackson-Polk-Paulding-Cobb-North Fulton-
Gwinnett-Barrow-Haralson-Carroll-Douglas-South Fulton-DeKalb-
820 AM EST Fri Feb 7 2020

Cold air was spreading across north and central Georgia this
morning behind a strong storm system. Temperatures ranged mostly
in the mid 30s over much of the Atlanta Metropolitan area and
surrounding counties. Scattered rain showers may mix with or
briefly change to light snow this morning. No snow accumulation is
expected...however use caution when traveling on elevated
roadways...bridges...and overpasses. Temperatures will gradually
rise into the upper 30s and low 40s by early afternoon.
Local storm report, Feb 7, 9:13 AM EST, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
913 AM EST FRI FEB 07 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     FLASH FLOOD      2 WNW MONTICELLO        33.32N  83.72W
02/06/2020                   JASPER             GA   EMERGENCY MNGR

            RECIEVED MULTIPLE REPORTS OF ROADS CLOSED AROUND JASPER
            COUNTY.

&&

EVENT NUMBER FFC2000157

TV
Local storm report, Feb 7, 10:43 AM EST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1043 AM EST FRI FEB 07 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 AM     FLASH FLOOD      2 NE JONES CREEK        34.87N  84.08W
02/06/2020                   UNION              GA   EMERGENCY MNGR

            WATER WAS RUNNING OVER THE ROAD AT BYERS BRIDGE.

&&

EVENT NUMBER FFC2000158

NLIST
Local storm report, Feb 7, 10:46 AM EST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1046 AM EST FRI FEB 07 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 AM     FLASH FLOOD      2 NE JONES CREEK        34.87N  84.08W
02/06/2020                   UNION              GA   EMERGENCY MNGR

            WATER OVER THE ROAD AT THE COLDWELL FARM ENTRANCE OFF
            OF HIGHWAY 325.

&&

EVENT NUMBER FFC2000159

NLIST
Local storm report, Feb 7, 10:48 AM EST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1048 AM EST FRI FEB 07 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 AM     FLASH FLOOD      1 NNW IVY LOG           34.98N  84.07W
02/06/2020                   UNION              GA   EMERGENCY MNGR

            WATER OVER T CHAPEL ROAD

&&

EVENT NUMBER FFC2000160

NLIST
Local storm report, Feb 7, 10:51 AM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1051 AM EST FRI FEB 07 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 AM     FLASH FLOOD      3 SW BLAIRSVILLE        34.85N  84.00W
02/06/2020                   UNION              GA   EMERGENCY MNGR

            MULTIPLE ROADS ALONG THE BLUE RIDGE HIGHWAY THAT WERE
            COVERED IN FLOWING WATER.

&&

EVENT NUMBER FFC2000161

NLIST

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 6, 7:00 PM ESTRiver Flood WarningFFCDooly32 hr
Feb 6, 7:16 PM ESTSpecial Weather StatementFFCToombs29 min
Feb 6, 7:25 PM ESTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs9 days
Feb 6, 7:47 PM ESTSpecial Weather StatementFFCToombs28 min
Feb 6, 9:11 PM ESTRiver Flood WarningFFCBaldwin, Washington, Wilkinson62 hr
Feb 6, 10:21 PM ESTRiver Flood WarningFFCTaliaferro, Wilkes48 hr
Feb 6, 11:10 PM ESTRiver Flood WarningFFCFloyd17 days
Feb 6, 11:26 PM ESTRiver Flood WarningFFCTroup21 days
Feb 6, 11:58 PM ESTRiver Flood WarningFFCCoweta, Fayette, Spalding20 hr
Feb 7, 12:55 AM ESTRiver Flood WarningFFCNewton, Rockdale30 hr
Feb 7, 1:15 AM ESTRiver Flood WarningFFCCobb, Paulding14 hr
Feb 7, 6:01 AM ESTRiver Flood WarningFFCMonroe18 hr
Feb 7, 8:24 AM ESTRiver Flood WarningFFCWashington, Wilkinson3 days
Feb 7, 8:24 AM ESTRiver Flood WarningFFCButts, Henry, Newton13 hr
Feb 7, 8:27 AM ESTRiver Flood WarningFFCCherokee, Forsyth2 hr
Feb 7, 8:34 AM ESTRiver Flood WarningFFCTroup9 hr
Feb 7, 8:49 AM ESTRiver Flood WarningFFCPutnam21 hr
Feb 7, 9:43 AM ESTRiver Flood WarningFFCFloyd22 days
Feb 7, 11:02 AM ESTRiver Flood WarningFFCBibb, Crawford, Houston, Peach26 hr
Feb 7, 11:07 AM ESTRiver Flood WarningFFCJefferson, Washington11 hr
Feb 7, 11:35 AM ESTRiver Flood WarningFFCFulton18 hr
Feb 7, 12:16 PM ESTRiver Flood WarningFFCGordon, Murray, Whitfield71 hr
Feb 7, 3:31 PM ESTRiver Flood WarningFFCJones, Monroe8 hr
Feb 7, 3:47 PM ESTWinter Weather AdvisoryFFCBanks, Barrow, Bartow, Catoosa, Chattooga, Cherokee and 28 more28 hr
Feb 7, 4:03 PM ESTRiver Flood WarningFFCNewton, Walton19 hr
Feb 7, 5:10 PM ESTRiver Flood WarningFFCNewton52 hr
Feb 7, 5:34 PM ESTRiver Flood WarningFFCChattahoochee, Muscogee15 hr
Feb 7, 6:46 PM ESTRiver Flood WarningFFCNewton21 days

Nearby

River Flood Warnings in Georgia, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.